Alert archive / North Dakota / Wind Advisories in 2008
Wind Advisory 10, NWS Bismarck, ND
NWS Bismarck, ND issued this wind advisory at May 2, 2008, 3:40 AM MDT for Adams County, Bowman County, Slope County, North Dakota. It took effect at May 2, 2008, 11:28 AM MDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- May 2, 2008, 3:40 AM MDT (09:40 UTC)
- In effect from
- May 2, 2008, 11:28 AM MDT
- Expired
- May 2, 2008, 8:00 PM MDT
- In force
- 9 hr
- Issued by
- NWS Bismarck, ND
Counties Adams County, ND, Bowman County, ND, Slope County, ND
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 9.7 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2242 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 75 m²/s²
- 0-3 km storm-relative helicity
- 197 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
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
3 follow-up statements
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
000 WWUS73 KBIS 030204 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 904 PM CDT FRI MAY 2 2008 ...WIND ADVISORY HAS BEEN ALLOWED TO EXPIRE... .WINDS OVER WESTERN AND CENTRAL NORTH DAKOTA HAVE CALMED TO BELOW ADVISORY CRITERIA. EXPECT NORTHERLY WINDS TO PERSIST AT AROUND 10 MPH THROUGH SATURDAY MORNING. NDZ018>023-025-031>037-041-042-045>048-050-051-030315- /O.EXP.KBIS.WI.Y.0009.000000T0000Z-080503T0200Z/ DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER-GOLDEN VALLEY- BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-STUTSMAN-HETTINGER-GRANT- SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...KILLDEER...BEULAH...HAZEN...CENTER... GARRISON...MCCLUSKY...HARVEY...CARRINGTON...BEACH...MEDORA... DICKINSON...MANDAN...BISMARCK...STEELE...JAMESTOWN...MOTT... ELGIN...FORT YATES...LINTON...NAPOLEON...EDGELEY...ASHLEY...OAKES 904 PM CDT FRI MAY 2 2008 /804 PM MDT FRI MAY 2 2008/ ...WIND ADVISORY HAS BEEN ALLOWED TO EXPIRE... THE WIND ADVISORY IS NO LONGER IN EFFECT. WINDS OVER WESTERN AND CENTRAL NORTH DAKOTA HAVE CALMED TO BELOW ADVISORY CRITERIA. EXPECT NORTHERLY WINDS TO PERSIST AT AROUND 10 MPH THROUGH SATURDAY MORNING. $$ NDZ040-043-044-030315- /O.EXP.KBIS.WI.Y.0010.000000T0000Z-080503T0200Z/ SLOPE-BOWMAN-ADAMS- INCLUDING THE CITIES OF...MARMARTH...BOWMAN...HETTINGER 804 PM MDT FRI MAY 2 2008 ...WIND ADVISORY HAS BEEN ALLOWED TO EXPIRE... THE WIND ADVISORY IS NO LONGER IN EFFECT. WINDS OVER WESTERN AND CENTRAL NORTH DAKOTA HAVE CALMED TO BELOW ADVISORY CRITERIA. EXPECT NORTHERLY WINDS TO PERSIST AT AROUND 10 MPH THROUGH SATURDAY MORNING. $$ JWS
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this wind advisory went out at May 2, 2:03 AM MDT, 1 hour 37 minutes earlier.
Area forecast discussion, May 2, 2:03 AM MDT, 1 hour 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 303 AM CDT FRI MAY 2 2008 .SHORT TERM...TODAY THROUGH SUNDAY NIGHT... SNOW AND WINDS CONTINUE TO BE THE PROBLEM THIS MORNING. THE SURFACE LOW IS CURRENTLY IN EASTERN SOUTH DAKOTA...AND IS A VERY STRONG SYSTEM WHICH IS KEEPING THE WINDS UP ACROSS SOUTHWEST AND SOUTH CENTRAL ND THIS MORNING. THE LOW WILL BE SLOW TO MOVE OUT OF THE AREA SO WILL KEEP A WIND ADVISORY OUT FOR SOUTHWEST AND CENTRAL ND THROUGH EARLY EVENING. BUFR SOUNDINGS SHOW LOW LEVEL WINDS SOUTH OF BISMARCK AND JAMESTOWN UP TO 50 KTS THIS MORNING. AS TEMPS RISE...COULD SEE SOME MOMENTUM TRANSFER AS OCCURRED YESTERDAY WITH GUSTS OVER 50 MPH. HETTINGER CURRENTLY HAS HEAVY RAIN...WHICH CHANGED FROM SNOW EARLIER. WILL KEEP THE SNOW AND BLOWING SNOW ADVISORY GOING FORM ADAMS...SLOPE...AND BOWMAN COUNTIES THIS MORNING DUE TO THE CONTINUED POTENTIAL FOR SNOW AND WINDS. THE MODELS ARE DOING WELL IN SHOWING THE WRAP AROUND PRECIPITATION NOW OVER THE SOUTHERN PORTION OF THE FORECAST AREA. EXPECT THAT THE PRECIPITATION HAS ALMOST REACHED ITS NORTHERN LIMIT AND THE PRECIP SHOULD BEGIN TO TRANSITION SOUTH AS THE LOW MOVES EAST TODAY. THE SYSTEM WILL EXIT THE AREA BY LATE AFTERNOON AND HIGH PRESSURE WILL MOVE OVER THE STATE. THE REMAINDER OF THE FORECAST PERIOD WILL SEE SLIGHT RIDGING ALOFT TO THE WEST WITH AN UPPER LEVEL LOW OVER HUDSON BAY. THIS WILL PUT ND IN NORTHWEST FLOW ALOFT...AND ALTHOUGH LOOK MAINLY DRY NOW...TQ INDEX BOTH SATURDAY AND SUNDAY AFTERNOON HINT AT POTENTIAL FOR CONVECTION. LOW DEW POINTS WILL HINDER ANY CU DEVELOPMENT...BUT WILL BEAR WATCHING. AFTERNOON RELATIVE HUMIDITIES WILL DROP INTO THE 20S AND COMBINED WITH THE STRONG WINDS...APPROACH RED FLAG WARNING CRITERIA. WILL NOT ISSUE A WARNING...BUT WILL ALSO HAVE TO BE WATCHED. .LONG TERM...MONDAY THROUGH THURSDAY NIGHT... THE WEATHER PATTERN STARTS OFF QUITE SIMILAR WITH THE GFS AND ECMWF RUNS ON MONDAY WITH A CLOSED UPPER LOW OVER HUDSON BAY AND A SW STATES CUTOFF LOW IN PLACE. BY LATE TUESDAY THE SW CUTOFF LOW BECOMES AN OPEN WAVE AND THE ECMWF MOVES IT TO NEW MEXICO WHILE THE GFS HOLDS IT BACK AS A CLOSED UPPER LOW. BOTH MODELS KEEP SOME FORM OF THE HUDSON BAY LOW IN PLACE DURING THIS TIME. BY THURSDAY MORNING NEW UPPER ENERGY DEVELOPS AS CLOSED UPPER LOW IN THE NW STATES AS PER THE ECMWF BUT THE GFS SHOWS BROAD SHORTWAVE ENERGY IN THIS AREA INT OTHER NORTHERN ROCKIES. BOTH MODELS DISAGREE A BIT WITH THIS NEXT FEATURE AS TH ECMWF DIVES THE NW STATES ENERGY SOUTHEAST WHILE THE GFS MOVES RIGHT ACROSS THE NRN PLAINS BY THURSDAY. HAVE KEPT SLIGHT CHANCE OF POPS IN FOR LATE WEDNESDAY AND THURSDAY. OVERALL MAX TEMPS IN THE 60 TO 65 DEGREE RANGE WITH LOWS FROM 35 TO 45. && .AVIATION...NO REAL AVIATION CONCERNS AS SOME AREAS HAVE MVFR CEILINGS WHILE OTHER LOCATIONS EXPERIENCE VFR CONDITIONS. THE ONLY CONCERN IS THE BRISK LOW LEVEL WINDS WHICH MAY CAUSE LANDING AND TAKEOFF TROUBLE FOR AIRCRAFT OVER NORTH DAKOTA AS A RESULT OF THE BRISK EASTERLY WINDS. I FEEL THESE WINDS WILL GRADUALLY SUBSIDE DURING THE MORNING HOURS AND SKIES WILL BE FROM 10,000 TO 12,000 FEET IN THE NORTH AND REMAIN MOSTLY CLOUDY WITH CEILINGS AROUND 4,500 FEET WITH A CHANCE FOR A LIGHT RAIN SHOWER OR SNOW SHOWER IN THE SOUTH. && .BIS WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 9 PM CDT /8 PM MDT/ THIS EVENING FOR NDZ018>023-025-031>037-041-042-045>048-050-051. SNOW AND BLOWING SNOW ADVISORY UNTIL NOON MDT TODAY FOR NDZ040- 043-044. WIND ADVISORY FROM NOON TODAY TO 8 PM MDT THIS EVENING FOR NDZ040-043-044. && TSW/VJ
Hazardous weather outlook, May 1, 3:26 PM MDT, 12 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 426 PM CDT THU MAY 1 2008 NDZ001>005-009-010-017-022130- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL- MCKENZIE- 426 PM CDT THU MAY 1 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA AND NORTHWEST NORTH DAKOTA. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NDZ011>013-018>023-025-034>037-046>048-050-051-022130- WARD-MCHENRY-PIERCE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-MORTON-BURLEIGH-KIDDER-STUTSMAN-EMMONS-LOGAN-LA MOURE- MCINTOSH-DICKEY- 426 PM CDT THU MAY 1 2008 /326 PM MDT THU MAY 1 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TONIGHT A WIND ADVISORY IS IN EFFECT FOR SOUTH CENTRAL AND MOST OF SOUTHWEST NORTH DAKOTA THIS AFTERNOON AND THIS EVENING. STRONG EAST TO NORTHEAST WINDS OF 25 TO 35 MPH WITH GUSTS AS HIGH AS 50 MPH WILL CONTINUE ACROSS MOST OF SOUTH CENTRAL AND SOUTHWESTERN NORTH DAKOTA. A DEEP BROAD LOW PRESSURE SYSTEM IN NEBRASKA WILL REMAIN NEARLY STATIONARY THIS EVENING THEN MOVE INTO CENTRAL SOUTH DAKOTA OVERNIGHT. THIS WILL CAUSE WINDY CONDITIONS ACROSS THE NORTHERN PLAINS. THE WINDS WILL DIMINISH BELOW ADVISORY CRITERIA LATE TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL THE NATIONAL WEATHER SERVICE WITH ANY WIND DAMAGE OR WINDS STRONGER THAN 55 MPH. NDZ031-032-040-043-044-022130- GOLDEN VALLEY-BILLINGS-SLOPE-BOWMAN-ADAMS- 326 PM MDT THU MAY 1 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH DAKOTA. .DAY ONE...TONIGHT A SNOW AND BLOWING SNOW ADVISORY IS IN EFFECT FROM 6 PM THIS EVENING TO NOON MDT FRIDAY. EXPECT RAIN EARLY THIS EVENING...CHANGING TO SNOW. THE SNOW WILL CONTINUE...HEAVY AT TIMES TONIGHT AND TAPER OFF FRIDAY MORNING. IN ADDITION...BLOWING AND DRIFTING SNOW COULD DEVELOP TONIGHT...CREATING NEAR BLIZZARD CONDITIONS IN SOME AREAS. EXPECT 1 TO 4 INCHES OF ACCUMULATION BY FRIDAY MORNING...SOUTH OF INTERSTATE 94. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL THE NATIONAL WEATHER SERVICE WITH SNOW AMOUNTS TONIGHT THROUGH FRIDAY MORNING. NDZ033-041-042-045-022130- STARK-HETTINGER-GRANT-SIOUX- 426 PM CDT THU MAY 1 2008 /326 PM MDT THU MAY 1 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TONIGHT A SNOW AND BLOWING SNOW ADVISORY IS IN EFFECT FROM MIDNIGHT CDT /11 PM MDT/ TONIGHT TO 1 PM CDT /NOON MDT/ FRIDAY. EXPECT RAIN THIS EVENING...CHANGING TO SNOW BY LATE EVENING. THE SNOW WILL CONTINUE OVERNIGHT AND TAPER OFF FRIDAY MORNING. IN ADDITION...BLOWING AND DRIFTING SNOW COULD DEVELOP TONIGHT. SNOW ACCUMULATIONS OF 1 TO 4 INCHES ARE POSSIBLE OVER WESTERN GRANT AND SIOUX COUNTIES BY MIDDAY FRIDAY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL THE NATIONAL WEATHER SERVICE WITH SNOW AMOUNTS TONIGHT THROUGH FRIDAY MORNING. KS/TWH
The office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 2, 4:22 AM MDT | Red Flag Warning | BIS | Bottineau, Burke, Burleigh, Divide, Dunn, Foster and 17 more | 16 hr |
Nearby
Wind Advisories in North Dakota, 2008Every wind advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.